MathSciNet Relay Station
MathSciNet bibliographic data
MR54355 (14,908f) 65.0X
Fox, L.; Goodwin, E. T. The numerical solution of non-singular linear integral equations. Philos. Trans. Roy. Soc. London. Ser. A. 245, (1953). 501–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement